Previous |  Up |  Next


Title: On the density of the hyperspace of a metric space (English)
Author: Barbati, A.
Author: Costantini, C.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 38
Issue: 2
Year: 1997
Pages: 349-360
Category: math
Summary: We calculate the density of the hyperspace of a metric space, endowed with the Hausdorff or the locally finite topology. To this end, we introduce suitable generalizations of the notions of totally bounded and compact metric space. (English)
Keyword: hyperspace
Keyword: density
Keyword: metric and metrizable space
Keyword: Hausdorff metric hypertopology
Keyword: locally finite hypertopology
Keyword: GTB space
Keyword: GK space
MSC: 54A25
MSC: 54B20
MSC: 54E35
idZBL: Zbl 0886.54007
idMR: MR1455502
Date available: 2009-01-08T18:31:25Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Barbati A.: Strutture boreliane sull'iperspazio.Dissertation, Università degli Studi, Milano, 1992 Italian.
Reference: [2] Barbati A., Beer G., Hess C.: The Hausdorff metric topology, the Attouch-Wets topology and the measurability of set-valued functions.Journal of Convex Analysis 1 (1994), 107-119. Zbl 0874.28016, MR 1326946
Reference: [3] Barbati A., Costantini C.: On a generalization of totally bounded and compact metric spaces.submitted for publication. Zbl 0919.54019
Reference: [4] Beer G.: Topologies on Closed and Closed Convex Sets.Kluwer Academic Publishers, Dordrecht, 1993. Zbl 0792.54008, MR 1269778
Reference: [5] Bella A., Costantini C.: On the Novak number of a hyperspace.Comment. Math. Univ. Carolinae 33 (1992), 695-698. Zbl 0782.54008, MR 1240191
Reference: [6] Easton W.B.: Powers of regular cardinals.Annals of Math. Logic 1 (1970), 139-178. Zbl 0209.30601, MR 0269497
Reference: [7] Engelking R.: General Topology, Revised and Completed Ed..Sigma series in pure mathematics, vol. 6, Heldermann, Berlin, 1989. MR 1039321
Reference: [8] Kunen K.: Set Theory. An Introduction to Independence Proofs.Studies in Logic, vol. 102, North-Holland, Amsterdam, 1980. Zbl 0534.03026, MR 0597342


Files Size Format View
CommentatMathUnivCarolRetro_38-1997-2_16.pdf 245.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo